# SDR SWAA2025102221083

- Difficulty date: October 3, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,149 hours, 19,340 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD AFT FLAP WEDGE IS DELAMINATED.   INSTALLED NEW NEW WEDGE ASSY INBD MAIND FLAP IAW 51-40-02-0G AND DWG 113A2100 REV A.
